# SDR ASMF200611006

- Difficulty date: November 12, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 49,731 hours, 34,046 cycles
- Engine: Pwa JT8D219
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 10000165101
- Part serial: 1867
- Condition: Broken
- Location: Aoa
- Part time: 15,899 hours, 10,111 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED A BIRD STRIKE IN THE RT SIDE OF FUSELAGE. A BIRD STRIKE INSPECTION WAS PERFORMED IAW MM 05-51-08 DETECTING BROKEN THE RT ANGLE ATTACK TRANSMITTER . RT TRANSMITTER WAS REPLACED IAW MM 34-19-01, TESTED CORRECT.
